# SDR 96UAL900132

- Difficulty date: February 20, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N4728U
- Make and model: Boeing 747122
- Aircraft serial: 19925
- Engine: Pwa JT9D7A
- System (JASC): 2560 · Emergency Equipment
- Part: Aspirator
- Part number: 4A31211
- Condition: Sheared
- Location: Nr 5 Door Slide
- Component: Bf Goodrich, 7A14391
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING TEST INFLATION OF DOOR 5 RT SLIDE, AT OVERHAUL ONE ASPIRATOR SHEARED IN TWO.  SHEAR POINT IS LOCATED BELOW THE RETAINING BANDS WHICH HOLD THE ASPIRATOR IN PLACE.  REPLACED ASPIRATOR, RETURNED DAMAGED ASPIRATOR TO OEM FOR ANALYSIS.
